Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A penalty finite element method for non-newtonian creeping flows

Autor
Codina, R.; Cervera, M.; Oñate, E.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in engineering
Data de publicació
1993-04
Volum
36
Número
8
Pàgina inicial
1395
Pàgina final
1412
DOI
https://doi.org/10.1002/nme.1620360808 Obrir en finestra nova
URL
http://onlinelibrary.wiley.com/doi/10.1002/nme.1620360808/abstract Obrir en finestra nova
Resum
In this paper we present an iterative penalty finite element method for viscous non-Newtonian creeping flows. The basic idea is solving the equations for the difference between the exact solution and the solution obtained in the last iteration by the penalty method. For the case of Newtonian flows, one can show that for sufficiently small penalty parameters the iterates converge to the incompressible solution. The objective of the present work is to show that the iterative penalization can be co...
Grup de recerca
(MC)2 - Grup de Mecànica Computacional en Medis Continus
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica
GMNE - Grup de Mètodes Numèrics en Enginyeria